# SDR SWAA2012100508304

- Difficulty date: September 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65C2525121A
- Part serial: 3968G
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER UNDER SIDE INBOARD OF ACTUATOR ATTACH CUT OUT DELAMINATED.  REMOVED AND REPLACED NR 6 SPOILER IAW AMM.
